Eupithecia coaequalis Janse, 1933

Permalink

FAMILY Geometridae
SUBFAMILY Larentiinae
GENUS Eupithecia
SPECIES coaequalis
AUTHORJanse, 1933
ORIGINAL COMBINATIONEupithecia coaequalis, spec. nov.
TYPE LOCALITY[Zimbabwe], Bulawayo, 15–23.xii.1919.
GEOGRAPHICAL COORDINATES /
TYPE SPECIMEN(S) Holotype ♂, TMSA; Allotype ♀, TMSA; 4 Paratypes, TMSA.
STATUS Species
PUBLICATION Janse A. J. T. 1933–1935. The Moths of South Africa. Volume II. Geometridae (concluded). - — 2(1):1–448, pls. 1–15.
PAGINATION 33–34, figs. 11, 12; pl. 2, figs. 21, 22

Species Distribution

COUNTRY PROVINCE/STATE PUBLICATION PAGE
Zimbabwe   Janse A. J. T. 1933–1935. The Moths of South Africa. Volume II. Geometridae (concluded). - — 2(1):1–448, pls. 1–15. 34

Host Plants

Unknown